-neck pain (diagnosed cercival spondylosis and cervical stenosis)
-*swollen fingers, especially on the right hand
-*weight gain and difficulty in losing it
-dry skin on hands lingering past the winter months
-*persistent headaches for the last three weeks, with no prior history of headaches in my entire life
-*acidic stomach for the last couple weeks. Even water upsets it.
-*nausea when eating.
-*seems worse in the morning, though eating dinner still makes me nauseous.
-*lack of thirst
(* indicate symptoms that have come into play in the last few weeks to a couple months since I undertook my prescribed 50k IU vitamin D regimen, specified below.)
This started up in October of 2010, after a milder form of this in 2008/09. Back in '09, I was diagnosed with a vitamin D deficiency, given 50k IU once a week for 8 weeks. That solved all of my symptoms.
In October of 2010, it came back with a vengeance. I had neglected to take my 1k IU per week of vitamin D. The doctor, knowing this, said that a vitamin deficiency wasn't the issue, and prolonged my suffering until February of 2011 with needless tests, none of which included a blood test for vitamin D. The very day they said they were giving up and sending me to a mental health institution, the results from the vitamin D test they gave me, that morning, came back indicating a severe deficiency.
They gave me 50k IU for 8 weeks. My symptoms immediately responded favourably to the pills. I still had slight dizziness and fatigue, made worse by caffeine, so I cut caffeine out of my diet, slowly bringing it back, once my 8 weeks were up. Upon starting the vitamin D 50k IU, my fingers began to swell, especially the right one. The doctor ignored it.
I am having severe symptoms again, adding to them the headaches for the last three weeks. My hands are swollen, even more, and I've developed two small blisters on the middle finger of the right hand in the last two days. They aren't particularly itchy, but if you lightly draw your fingernail across them, they hurt. The swelling sometimes gets so severe as to become mildly painful.
I saw my doctor, a week and a day ago, before the blisters appeared. He said that he still didn't know what was causing my swelling. He also snidely remarked that he didn't think my dizziness and weakness was caused by the vitamin D deficiency. I have no respect for this doctor who says to ignore long-term swelling.
I have been diligently taking my 1k IU per day of vitamin D, ever since I went off of my 50k IU per week, as ordered by the doctor. The symptoms have been returning slowly, but for the past couple of weeks have been getting unbearable.
Standing and walking around seem to make it worse. So does eating, strangely enough. I get suddenly sweaty and nauseous, as if I'd been poisoned. The dizziness and faintness gets markedly worse then.
Laying down alleviates my symptoms. Standing and walking makes them worse.
I have noticed, for the past couple of days, I have not been thirsty.. regardless of the amount of water I do or do not drink. I've had to make sure I'm drinking enough, unable to rely on natural bodily cravings for water. I have a decreased appetite in the morning.
For the past few days, my toes have been feeling slightly swollen, as well.
I have had MRIs, in which I was exposed to gadolinium, but that yielded no results. I have had various blood tests, none of which turned up anything unusual. I have demanded another vitamin D test to see if I'm having difficulty in absorbing vitamin D. That is scheduled for this coming Monday, unfortunately.
I'm only 33 years old. I have gained weight during this ordeal from simply not being able to stand. It's amazing how easy it is, when you can't move, right? I am trying to laugh.... I weigh 171 pounds, when I was a good 140 a year ago.
In the time it's taken for me to type this, I am becoming weaker and fainter. I am going to lay down, and wait in earnest for any replies. Thank you for your time.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?